Publication
Title
Time to extinction of bird populations
Author
Abstract
Language
English
Source (journal)
Ecology / Ecological Society of America [Washington, D.C.] - Washington, DC, 1920, currens
Publication
Washington, DC : 2005
ISSN
0012-9658 [print]
1939-9170 [online]
Volume/pages
86:3(2005), p. 693-700
ISI
000227659700019
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.01.2010
Last edited 05.02.2018
To cite this reference